Translator Disclaimer
February 2010 On Some Theorems in Intuitionistic Fuzzy Metric Spaces
Cemil Yildiz, Sushil Sharma, Servet Kutukcu
Missouri J. Math. Sci. 22(1): 44-49 (February 2010). DOI: 10.35834/mjms/1312232720

Abstract

In this note, we define adherent and accumulation points of a set in an intuitionistic fuzzy metric space, and prove the Sierpinski and Hine Theorem for intuitionistic fuzzy metric spaces.

Citation

Download Citation

Cemil Yildiz. Sushil Sharma. Servet Kutukcu. "On Some Theorems in Intuitionistic Fuzzy Metric Spaces." Missouri J. Math. Sci. 22 (1) 44 - 49, February 2010. https://doi.org/10.35834/mjms/1312232720

Information

Published: February 2010
First available in Project Euclid: 1 August 2011

zbMATH: 1213.54017
MathSciNet: MR2650061
Digital Object Identifier: 10.35834/mjms/1312232720

Subjects:
Primary: 54A40
Secondary: 54E35

Rights: Copyright © 2010 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.22 • No. 1 • February 2010
Back to Top